# SDR DLM88971591

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS153080254
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RIGHT HYD QTY WENT TO ZERO WITH NO PRESSURE SHOWING ON SYSTEMS PANEL.  RT ENG SCAVENGE FILTER MODULE FLEX LINE FOUND CHAFED THROUGH.  REPLACED LINE.
